# SDR CA160322008

- Difficulty date: March 21, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 10,774 hours
- Engine: Pwc PW150A
- System (JASC): 3418 · Stall Warning System
- Part: Vane
- Part number: C16177AD
- Condition: Malfunctioned
- Location: Aoa
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT HAD PUSHER SYSTEM FAIL CAUTION LIGHT AFTER TAKE-OFF AND RIGHT HAND AOA VANE CIRCUIT BREAKER TRIPPED. FLIGHT CREW, RETURN TO AIRPORT.  MAINTENANCE DID REPLACE RT AOA VANE, RETURNED TO SERVICE TASKS COMPLETED, AIRCRAFT RETURN TO SERVICE.
